# SDR CALA0200218

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- Aircraft time: 45,647 hours, 22,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" CRACK IN LONGERON 2L AFT OF BELTFRAME STA 1418. THE CRACKED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION AND SPLICE WERE INSTALLED IAW SRM 53-02, FIGURE 17.
